| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, patient had blurred vision with flicker/glittering of light/glares.The lens was exchanged for an unknown monofocal intraocular lens after the initial implant procedure.Clinical reason was other mechanical complication of iol.Additional information has been requested and received stating that in the surgeon¿s opinion the product contributed to the event.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).